# SDR UPS03841095

- Difficulty date: July 24, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN IS CRACKED AT STA. -12 AT LONG. 27R.  CUTOUT DAMAGE,NDT VERIFIED NO CRACKS AT CUTOUT,FABRICATED AND INSTALLED DOUBLER AND FILLER I.A.W. E.O. DC8-5330-4732-D
